# SDR IPXA2017092321960

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 100,764 hours, 16,856 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Rt Side
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ESCAPE SLIDE DEPLOYED.  REMOVED AND REPLACED THE SLIDE IAW MM 25-68-01-004-001, OPS CHECKED GOOD.
